# SDR SWAA2022012409860

- Difficulty date: June 1, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 40,860 hours, 19,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS. COMPT FLOOR; UPR FLANGE OF INTERCOSTAL HAS SEVERAL CRACKS AT FASTENER HOLE AT BS 500D+3; BL 0. / REMOVED & REPLACED INTERCOSTAL AT STATION 500D+3 BL0 IAW BOEING DWG # 143A5400 REV -
